# SDR CA050816002

- Difficulty date: July 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Plate
- Part number: 204011426001
- Condition: Mismanufactured
- Location: Swashplate
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INK STAMPED NUMBERS ON PART INDICATE THIS IS A BREAKOUT PART ACCORDING TO BELL TEXTRON, MANUFACTURED FOR US ARMY BY MORRIS MANUFACTURING.  PURCHASE RECORDS AT BELL HELICOPTERS AS FAR BACK AS 1979 INDICATE THAT MORRIS MANUFACTURING WAS NEVER A SUPPLIER FOR BELL.  PART CERTIFICATE THAT CAME WITH THE PART STATES OTHERWISE.  AN FAA FORM 8120-11 WAS RAISED THROUGH BELL HELICOPTERS TEXTRON.
